Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 380392, 6 pages
http://dx.doi.org/10.1155/2014/380392
Research Article

Spectral Methods in Spatial Statistics

1School of Statistics, Southwestern University of Finance and Economics, Chengdu 611130, China
2School of Management and Engineering, Nanjing University, Nanjing 210093, China
3Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 2 April 2014; Accepted 27 May 2014; Published 15 June 2014

Academic Editor: Xiaolin Xu

Copyright © 2014 Kun Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kun Chen, Lianmin Zhang, and Maolin Pan, “Spectral Methods in Spatial Statistics,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 380392, 6 pages, 2014. https://doi.org/10.1155/2014/380392.